Fentanyl and Carfentanil

Contact(s)

If this is an emergency overdose situation, call 9-1-1.

What are fentanyl and carfentanil?

  • Fentanyl and carfentanil are synthetic opiates
  • Fentanyl is 100 times more toxic than morphine
  • Carfentanil is 10,000 times more toxic than morphine 

What are the risks?

  • If you are using a drug cut with fentanyl or carfentanil, it can cause an overdose

What should I know if I've decided to use drugs?

  • If using drugs, have someone available who can call for help
  • Test by using a small amount first, then go slow
  • Call 9-1-1 immediately if something doesn't feel right
  • Carry a naloxone kit. Naloxone is an emergency medication that reverses the effects of an opioid overdose such as fentanyl, heroin, methadone, morphine
  • If someone has slowed breathing, call 9-1-1 and give naloxone

Where can I get a naloxone kit?

Resources:

North Bay
Parry Sound
Burk's Falls

345 Oak Street West

705-474-1400

70 Joseph Street Unit #302

705-746-5801

17 Copeland Street (by appointment only)

1-800-563-2808